Feb 10, 2001
My question is that I have had 2 brain surgeries last year, last one was October. I went from 220 lbs. all the way down to 186. I have a tremendous appetite, yet will not gain any weight at all. The only medicine I have been on is Dilantin for possible seizures. Now I am off. Any suggestions would be greatly appreciated. Thank You!
Response from Dr. Fisher
I would need even more detail: what is the status of your HIV infection, why was the Dilantin stopped, what were the surgeries for, what other meds are you on, etc, etc. Otherwise I can't tell what is going on.
Lipodystrophy from HIV meds
Follow Up Question on Lipodystrophy Studies - AF
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can You Get Herpes If You Use A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.